# SDR NSVA2008015

- Difficulty date: April 1, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N203CJ
- Make and model: Saab 340B
- Aircraft serial: 340B203
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RON IN TXK, AIRCRAFT SUSTAINED HAIL DAMAGE TO FUSELAGE, HORIZONTAL STAB, AND FLIGHT CONTROLS APPROX 67 DENTS NOTED.  AIRCRAFT FERRIED TO HOT SPRINGS ARK FOR REPAIR.
